# SDR HNAA2024102201016

- Difficulty date: October 10, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 44,606 hours, 41,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERNAL EMERGENCY LIGHT INOP.  RAR #1 EMER LIGHT BATTERY IAW AMM 33-50-54
